# SDR A6WA201240432

- Difficulty date: March 6, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT OBLIQUE ANGLES CRACKED.  REMOVED DAMAGED OBLIQUE ANGLES.  FABRICATED NEW ANGLES & INSTALLE IAW REO 601R-53-61-100.
